# SDR GTIA2025092539089

- Difficulty date: September 23, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 46,888 hours, 21,528 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 FLASHLIGHT INOPERATIVE. R & R L1 FLASHLIGHT IAW EMERGENCY EQUIPMENT LAYOUT NKS DRAWING. NO DEFECTS NOTED, THIS CLEARS DMI, MOC NOTIFIED, PLACARD REMOVED, DMI LOG UPDATED
